# SDR 2000UALA00119

- Difficulty date: March 9, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 33,243 hours, 12,632 cycles
- Engine: Pwa PW2037
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Nose
- Stage of operation: NR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

RETURNED TO EWR DUE TO A BIRD STRIKE.  *S/D*  ACP BIRD STRIKE AND OVERWEIGHT LANDING INSPECTIONS.  REMOVED AND REPLACED NOSE RADOME DUE TO DAMAGE.  ALL ELSE CHECKED OK.
